MathSciNet Relay Station
MathSciNet bibliographic data
MR2646748 20M05
Easdown, D.; Sapir, M. V.; Volkov, M. V. Periodic elements of the free idempotent generated semigroup on a biordered set. Internat. J. Algebra Comput. 20 (2010), no. 2, 189–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement